# SDR C2XA01IA093

- Difficulty date: February 14, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- Aircraft time: 7,382 hours, 5,749 cycles
- Engine: Allsn AE3007A
- Engine time: 1,038 hours, 844 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 23065323
- Condition: Cracked
- Location: Nr2 Engine
- Component: Turbofan Engine, Allsn
- Component part number: AE3007A11
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE NUMBER TWO ENGINE WAS FOUND TO HAVE A CRACKED FAN BLADE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BLADE IN ACCORDANCE WITH ROLLS ROYCE AE3007A-M/M 72-21-15-300-801, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
